MAUDE Adverse Event Report: ATRICURE, INC. ISOLATOR SYNERGY SURGICAL ABLATION SYSTEM OPEN, SHORT JAW; ATRICURE SYNERGY ABLATION SYSTEM

ATRICURE, INC. ISOLATOR SYNERGY SURGICAL ABLATION SYSTEM OPEN, SHORT JAW; ATRICURE SYNERGY ABLATION SYSTEM
Model Number OSL2
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4 added udi number for product.G3 updated the "date received by manufacturer" to 12-apr-2024.This date reflects the revised awareness date that led to the reportability decision.
 
Additional Manufacturer Narrative
The complaint was confirmed. the incorrect expiration date of 2046-10-1 was printed on the tyvek.The correct expiration date of 2026-10-01 was printed on the outer carton.
 
Event or Problem Description
An osl2 device had a mismatched expiration date between the unit of use and the unit of sale.The expiration date on the unit of sale was correct but the expiration date on the unit of use was incorrect.The device was not used and was replaced with another device to complete the procedure.There was no reported harm to patient or delay or procedure.

Brand Name
ISOLATOR SYNERGY SURGICAL ABLATION SYSTEM OPEN, SHORT JAW
Common Device Name
ATRICURE SYNERGY ABLATION SYSTEM
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
john ehlert
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key19205759
Report Number3011706110-2024-00030
Device Sequence Number18160755
Product Code OCM
UDI-Device Identifier10840143902192
UDI-Public(01)10840143902192(17)461001(10)134783
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2026
Device Model NumberOSL2
Device Catalogue NumberA000432
Device Lot Number134783
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2024
Supplement Date Received by Manufacturer04/12/2024
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown